# SDR USAA2012071600017

- Difficulty date: June 19, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK IN FUSELAGE SKIN AT BS 727E +14", S22L.  REPAIRED FUSELAGE SKIN AT BS 727E +14", S22L IAW B737 SRM 53-00-00-2R-31 FIG 201.
